Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 11, Pages 139–157 (Mi msb374)  

This article is cited in 7 scientific papers (total in 7 papers)

Surface integrals in Frechet spaces

A. V. Uglanov

P. G. Demidov Yaroslavl State University

Abstract: A theory of integration over hypersurfaces in separable Frechet spaces is developed. The corresponding definitions are given and the main formulae – of iterated integration, of integration by parts, Gauss's and Green's formulae – are proved.

DOI: https://doi.org/10.4213/sm374

Full text: PDF file (321 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:11, 1719–1737

Bibliographic databases:

UDC: 517.98
MSC: Primary 46G12; Secondary 28C20, 46A04
Received: 08.01.1998

Citation: A. V. Uglanov, “Surface integrals in Frechet spaces”, Mat. Sb., 189:11 (1998), 139–157; Sb. Math., 189:11 (1998), 1719–1737

Citation in format AMSBIB
\Bibitem{Ugl98}
\by A.~V.~Uglanov
\paper Surface integrals in Frechet spaces
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 11
\pages 139--157
\mathnet{http://mi.mathnet.ru/msb374}
\crossref{https://doi.org/10.4213/sm374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1685923}
\zmath{https://zbmath.org/?q=an:0956.46050}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 11
\pages 1719--1737
\crossref{https://doi.org/10.1070/sm1998v189n11ABEH000374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080632300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0032243641}


Linking options:
  • http://mi.mathnet.ru/eng/msb374
  • https://doi.org/10.4213/sm374
  • http://mi.mathnet.ru/eng/msb/v189/i11/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Uglanov, “Variational calculus on Banach spaces”, Sb. Math., 191:10 (2000), 1527–1540  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Uglanov, AV, “The infinite Lagrange problem”, Doklady Mathematics, 61:3 (2000), 430  mathscinet  zmath  isi  elib
    3. O. V. Pugachev, “Capacities and Surface Measures in Locally Convex Spaces”, Theory Probab. Appl., 53:1 (2009), 179–190  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Bogdanskii Yu.V., “Banach Manifolds with Bounded Structure and the Gauss-Ostrogradskii Formula”, Ukr. Math. J., 64:10 (2013), 1475–1494  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    5. Bogachev V.I., Malofeev I.I., “Surface Measures Generated by Differentiable Measures”, Potential Anal., 44:4 (2016), 767–792  crossref  mathscinet  zmath  isi  scopus
    6. Bogdanskii Yu.V., Moravetskaya E.V., “Surface Measures on Banach Manifolds With Uniform Structure”, Ukr. Math. J., 69:8 (2018), 1196–1219  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    7. Bogdanskii Yu.V., Moravetskaya E.V., “Transitivity of the Surface Measures on Banach Manifolds With Uniform Structures”, Ukr. Math. J., 69:10 (2018), 1507–1519  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:377
    Full text:160
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021